hello everyone. since my son was two months he started developing a small rash on the left side of his cheek. from then till now its gotten a little bigger (prob the size of a thumb print) he was getting treated for eczema which cheated up with a steroid cream but fit some reason it just won't go away. he does salivate alot but its only that cheek. in the morning sometimes out will look flaky,red, and a little wet. if that makes any sense. i try to moisturize it daily 2 times a day
I have heard that Eucedrin works well also Goat Milk soap , and there is Triamcinolone Acetonide ..It does fit eczema ,check out what you have put on his skin when you bathe him and hair shampoo , he may be allergic to something ...
i wash his clothes along with mine and my boyfriends with all soap. clear and unscented. and I wash his body with dove. it looks irritated so i don't even want to try puttin his steroid cream on it being that it could burn him.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.